# SDR DL72S010523

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 59,966 hours, 44,376 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 1 And 2 B Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CHECK SWITCHED THE NR 1 B ELECTRIC PUMP OFF AND NOTICED PRESSURE FLUCTUATION ON B SYSTEM GUAGE.  TURNED NR 1 ELEC PUMP BACK ON AND SEVERAL SECONDS LATER LOW NR 1 PUMP LOW PRESSURE LIGHT ILLUMINATED AND SYSTEM PRESSURE  DROPPED TO 2200 PSI- UPON EXAM FOUND NR 1B ELECTRIC PUMP C/B POPPPED-PERFORMED POM PROCEDURE-LANDED IN ATL.  REPLACED B SYSTEM HYD. PUMPS, CKS GD.
